Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49732
Title: Safety and tolerability of oral antidiabetes drugs in the treatment of type 2 diabetes mellitus
Authors: Pedrianes Martín, Pablo B.
De Pablos Velasco, Pedro L. 
Issue Date: 2010
Publisher: 0025-7753
Journal: Medicina Clínica 
URI: http://hdl.handle.net/10553/49732
ISSN: 0025-7753
DOI: 10.1016/S0025-7753(10)70029-4
Source: Medicina Clinica[ISSN 0025-7753],v. 135, p. 20-26
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.